# SDR SWAA2012121110485

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 18,296 hours, 10,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 101074
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXITS CEILING EXIT SIGN HOUSING BROKEN.  REMOVED AND INSTALLED NEW OVERWING EMERGENCY EXIT CEILING EXIT SIGN HOUSING IAW AMM 33-51-01-960-802.
